| Catalog Number |
6550000000 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.Evaluation results findings (components/results).1 device: hydraulic system / mechanical problem identified.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) - (b)(6) 2026.This report summarizes 1 malfunction events(s), where it was reported the devices experienced unintended cot lowering or cot dropping to lowest position (no cot tip).No adverse consequence or clinically relevant delay in treatment was reported.